# SDR IXXA05SMN106S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Xw104.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LH INBOARD FLAP UPPER PART SKIN WORN, XW 104.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 57-7-1 FIG. 1, EO SEMAN NR 2005850 DATE 06-18-05. REMOVED DAMAGED PLATING IAW DC-8 SRM 51-1-21 PAGE 1. FABRICATED NEW PLATING (ALCLAD 2024 T3 0.040”) IAW DC-8 SRM 57-7-1 FIG. 1 ITEM “D”. CLEANED, TREATED AND PRIMED AREA + NEW PLATING INTERNAL PART IAW DC-8 SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9. INSTALLED NEW PLATING IAW DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-3-0 PAGE 1. TORQUED IAW DC-8 SRM 51-3-1.
